Home>People>Faculty

JIANG Boju
Distinguished Professor Emeritus
bjjiang@math.pku.edu.cn
Phone :86-10-62759828
Office :1359S

Education

B. S.

1957

Peking University

Research Interests

Algebraic and geometric topology, Nielsen fixed point theory,Low dimensional dynamical systems,Knots and links 

Selected Publications

1. B. Jiang: On Conway's potential function for colored links, Acta Math. Sin. (Engl. Ser.) 32 (2016), no. 1, 25–39.

2. B. Jiang, S. Wang, H. Zheng, Q. Zhou: On tame embeddings of solenoids into 3-space, Fund. Math. 214 (2011), no. 1, 57–75.

3. B. Jiang, H. Zheng: A trace formula for the forcing relation of braids, Topology 47 (2008), no. 1, 51–70.

4. B. Jiang, H. Zheng, S. Wang, Q. Zhou: Embedding infinite cyclic covers of knot spaces into 3-space, Topology 45 (2006), no. 4, 691–705.

5. B. Jiang: Fixed points and braids, Invent. Math. 75 (1984), no. 1, 69–74.